Side Effects of Medications: A Sexual Health Problem

Disclaimer: There are affiliate links in this post. At no cost to you, I get commissions for purchases made through links in this post.
Spread the love

The physical appearance of a person is intimately tied to the sexual experience. When a medication impacts the body or the perception of it, this is a potential sexual health problem that leads to social isolation from current sexual partners. Several medications have a variety of physical impact or effect including weight changes (be it loss or gain), changes in one’s skin (acne, splotchy skin), and changes in odor or natural body odors.

Almost all prescription medications available in the market also include one or several side effects that may lead to sexual health problems. Another sexual health problem concerning the side effects of medications are the changes in the experience of an orgasm. When a medication impacts the body or the perception of it, this is a potential sexual health problem that leads to social isolation from current sexual partners. Some medications can change the sensory and physical experience of touch, that can also result in a sexual health problem.

Almost all prescription medications available in the market also include one or several side effects that may lead to sexual health problems. Today, research on the side effects of prescription and over the counter medications on sexual health is the subject of in-depth study. Sexual health problems may occur when a person is using medications for the treatment of erectile dysfunction, or ED.

Another sexual health problem concerning the side effects of medications are the changes in the experience of an orgasm. For those who either regularly or infrequently experience orgasms, medications may change this experience.

When under certain medications, these are just some of the possible changes in sexual experiences. Such sexual health problems like these needs to be addressed accordingly, so as not to make any misleading conclusions about one’s own sexual health.

Sexual touch is an integral part of the experience. Some medications can change the sensory and physical experience of touch, that can also result in a sexual health problem. Decreased sensitivity to touch that requires more physical stimulation, an increase in sensitivity to touch that makes certain kinds of sexual touch unpleasant or even painful, and a change to the sensitivity to the scent can all decrease the pleasures of sexual stimulation.